UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1248

タイトル: Upper Bounds for the Eigenvalues of the Laplacian on Forms on Certain Riemannian Manifolds
著者: Takahashi, Junya
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 87-99
抄録: We have two kinds of upper bounds of the eigenvalues of the Laplacian on forms on compact Riemannian manifolds. One is implicit in terms of the Ricci curvature and the injective radius. The other is explicit for a class of Riemannian manifolds.
URI: http://hdl.handle.net/2261/1248
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060105.pdf145.8 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください